Header menu link for other important links
Local and global bifurcations in 3D piecewise smooth discontinuous maps
, Patra M., Soumitro Banerjee
Published in AIP Publishing LLC
Volume: 31
Issue: 1
This paper approaches the problem of analyzing the bifurcation phenomena in three-dimensional discontinuous maps, using a piecewise linear approximation in the neighborhood of a border. The existence conditions of periodic orbits are analytically calculated and bifurcations of different periodic orbits are illustrated through numerical simulations. We have illustrated the peculiar features of discontinuous bifurcations involving a stable fixed point, a period-2 cycle, a saddle fixed point, etc. The occurrence of multiple attractor bifurcation and hyperchaos are also demonstrated. © 2021 Author(s).
About the journal
JournalData powered by TypesetChaos
PublisherData powered by TypesetAIP Publishing LLC
Open AccessNo